Review: could Cymbalta cause Rash (Rashes)?
Summary: Rash is found among people who take Cymbalta, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Zometa, and have Depression.
We study 45,751 people who have side effects while taking Cymbalta from FDA and social media. Among them, 1,541 have Rash. Find out below who they are, when they have Rash and more.
You are not alone: join a mobile support group for people who take Cymbalta and have Rash >>>
Cymbalta has active ingredients of duloxetine hydrochloride. It is often used in depression. (latest outcomes from 49,355 Cymbalta users)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 151,029 Rash patients)
On Feb, 13, 2015: 45,751 people reported to have side effects when taking Cymbalta. Among them, 1,543 people (3.37%) have Rash.
Time on Cymbalta when people have Rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Rash when taking Cymbalta * :
Severity of Rash when taking Cymbalta ** :
|least||moderate||severe||most severe |
How people recovered from Rash ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Depression (587 people, 38.04%)
- Pain (270 people, 17.50%)
- Anxiety (171 people, 11.08%)
- Hypertension (127 people, 8.23%)
- Bipolar disorder (118 people, 7.65%)
Top co-used drugs for these people * :
- Zometa (311 people, 20.16%)
- Lexapro (296 people, 19.18%)
- Aspirin (280 people, 18.15%)
- Nexium (279 people, 18.08%)
- Ambien (277 people, 17.95%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
Comments for this study:
C ruby (2 years ago):
39 started cymbalta end of feb now April. Noticed rash 3 days ago. Began on tops of hands next day spread to just below elbows, next day spread to right side of neck, next day other side of neck and top of lower portion of feet. Went to dr seems to think its the sun and a med mix. Have me Claritin and 2.5% hydrocortisone cream and stay out of sun mention to Rheum. I am SS A&B high pos have hashimotos fibro and ra.
Reply the comment
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of cymbalta and rash on
Do you have Rash while taking Cymbalta?
You are not alone! Join a mobile support group:
- support group for people who take Cymbalta and have Rash
- support group for people who take Cymbalta
- support group for people who have Rash
Recent conversations of related support groups:
- Support group for people who take Cymbalta
Now found out I have incompetent vein in leg which may be part of the problem had cystocopy and found cysts in kidney, then developed hypertension but no one will diagnose the pain. Now decided it is the same as diabetic neuropathy but as gp and consultant point out I am a long way from being diabetic with perfect blood glucose so thinks it's just guessing and hope
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Cymbalta, Rash
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Cymbalta side effects
Starting Cymbalta, side effects were dizzy,felt drugged. Helped with Arthritis pain. About six weeks after i started i developed rectal bleeding.Doctor had me stop Cymbalta and use Tramadol as needed for withdrawal.
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
More reviews for: Cymbalta, Rash
Comments from related studies:
From this study (3 months ago):
Edema of ankles and lower legs, blister-like or pimple-looking rash on face and inside throat. Hyper sensitive to light touch. Insomnia, manic-like desire to stay awake.
From this study (8 months ago):
Started in march with accompanied blistering areas. now covers hands,arms, trunk and legs. Now measle like rash.
From this study (10 months ago):
Luekemia ruled out. Ana negative, hiv negative. CT scan negative, cardiogram (ultrasound) negative. Bone marrow biopsy negative for hypereosinophilia and luekemia.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.